Yes, I would encourage you to talk to your doctor about your weight concerns. You should ask for a referral to a Dietician that can help you with this process. Being aware of how medications can effect our bodies is one more step in controlling our health, you are doing well. You are young, so learning as much as you can now will give you more control if you have to take steroids again, then you can avoid gaining the weight back. The first time I was on high dose steroids my blood sugars went crazy so after about two weeks of that I put myself on a low carb diet. After 3 months I did have a moon face but my body had lost 12 pounds, that was one thing positive for me. I want you to stay very healthy and strong Loghan so yes, do ask your doctor for guidance and you will be proud of what you can do for yourself.
Thankyou so much for responding. I will definitely ask my doctor about a dietician. God bless you and your family. (: